MathSciNet Relay Station
MathSciNet bibliographic data
MR1282355 (95j:53049) 53C15 (32H10 53C56 58F05)
Korányi, Adam; Reimann, Hans Martin Contact transformations as limits of symplectomorphisms. C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 12, 1119–1124.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement